An LMI Approach to Stability for Linear Time-Varying System with Nonlinear Perturbation on Time Scales
Kanit Mukdasai and
Piyapong Niamsup
Abstract and Applied Analysis, 2011, vol. 2011, 1-15
Abstract:
We consider Lyapunov stability theory of linear time-varying system and derive sufficient conditions for uniform stability, uniform exponential stability, 𠜓 -uniform stability, and h -stability for linear time-varying system with nonlinear perturbation on time scales. We construct appropriate Lyapunov functions and derive several stability conditions. Numerical examples are presented to illustrate the effectiveness of the theoretical results.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/860506.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/860506.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:860506
DOI: 10.1155/2011/860506
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().